# SDR ASAA2017072721473

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 32,930 hours, 9,795 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 100602
- Condition: Failed
- Location: Apu
- Part time: 1,781 hours, 3,563 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED APU IGNITION EXCITER UNIT IAW AMM 49-41-31. OPS CHECKED GOOD.
